Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Spaces of smooth functions on analytic sets


Author: G. S. Wells
Journal: Bull. Amer. Math. Soc. 83 (1977), 276-278
MSC (1970): Primary 58C25
MathSciNet review: 0423404
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Malgrange, Ideals of differentiable functions, Tata Institute of Fundamental Research Studies in Mathematics, No. 3, Tata Institute of Fundamental Research, Bombay; Oxford University Press, London, 1967. MR 0212575
  • 2. John N. Mather, Stability of 𝐶^{∞} mappings. II. Infinitesimal stability implies stability, Ann. of Math. (2) 89 (1969), 254–291. MR 0259953
  • 3. V. Poénaru, Stability of equivariant smooth maps, Bull. Amer. Math. Soc. 81 (1975), no. 6, 1125–1126. MR 0405490, 10.1090/S0002-9904-1975-13948-6
  • 4. Jean-Claude Tougeron, Idéaux de fonctions différentiables, Springer-Verlag, Berlin-New York, 1972. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 71. MR 0440598
  • 5. G. S. Wells, Extension theorems for smooth functions on real analytic spaces and quotients by Lie groups and smooth stability, J. Austral. Math. Soc. Ser. A 24 (1977), no. 4, 440–457. MR 0494234
  • 6. G. S. Wells, Extension theorems for smooth modules (preprint).
  • 7. G. S. Wells, Immersions of analytic spaces (preprint).
  • 8. J. N. Mather, Differential invariants (preprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58C25

Retrieve articles in all journals with MSC (1970): 58C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14303-6